MathSciNet Relay Station
MathSciNet bibliographic data
MR548506 (81i:46075) 46L05 (46M20 58G12)
Miščenko, A. S.; Fomenko, A. T. The index of elliptic operators over $C\sp{\ast} $-algebras. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 4, 831–859, 967.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement